# SDR SWAA2023103109553

- Difficulty date: October 10, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,018 hours, 5,787 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] REMOVED; REPLACED AND INSTALLED NEW ATTACH ANGLE UNDER SHIELD AT BS 767 TO BS 787 RBL 21 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A8123.;[03] UPDATED PART INSTALLED;[04] VERIFIED CORRECTIVE ACTION 2
